Journals
Resources
About Us
Open Access
Go to previous page

Some Normality Criteria for Families of Meromorphic Functions

Some Normality Criteria for Families of Meromorphic Functions

Year:    2018

Author:    Junfan Chen, Xiaohua Cai

Communications in Mathematical Research , Vol. 34 (2018), Iss. 2 : pp. 125–132

Abstract

Let k be a positive integer and F be a family of meromorphic functions in a domain D such that for each fF, all poles of f are of multiplicity at least 2, and all zeros of f are of multiplicity at least k+1. Let a and b be two distinct finite complex numbers. If for each fF, all zeros of f(k)a are of multiplicity at least 2, and for each pair of functions f,gF, f(k) and g(k) share b in D, then F is normal in D.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.13447/j.1674-5647.2018.02.04

Communications in Mathematical Research , Vol. 34 (2018), Iss. 2 : pp. 125–132

Published online:    2018-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords:    meromorphic function normal family multiple value shared value

Author Details

Junfan Chen Email

Xiaohua Cai Email